Differential and Integral Equations
- Differential Integral Equations
- Volume 21, Number 1-2 (2008), 81-93.
Unique continuation for stochastic parabolic equations
This paper is devoted to a study of the unique continuation property for stochastic parabolic equations. Due to the adapted nature of solutions in the stochastic situation, classical approaches to treat the unique continuation problem for deterministic equations do not work. Our method is based on a suitable partial Holmgren coordinate transform and a stochastic version of Carleman estimate.
Differential Integral Equations, Volume 21, Number 1-2 (2008), 81-93.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60H15: Stochastic partial differential equations [See also 35R60]
Secondary: 35B60: Continuation and prolongation of solutions [See also 58A15, 58A17, 58Hxx] 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15] 93B05: Controllability 93E03: Stochastic systems, general
Zhang, Xu. Unique continuation for stochastic parabolic equations. Differential Integral Equations 21 (2008), no. 1-2, 81--93. https://projecteuclid.org/euclid.die/1356039060